Rexol 650 tablet 2018-09-09T17:29:41+00:00

Paracetamol     –   650 mg

Each box contain 10 Blister strips of 10 tablets

Rexol 650 contains paracetamol. It is also known as acetaminophen and is widely used as over the counter analgesic and anti-pyretic. It is a mild analgesic which causes relief in mild headaches and other aches and pains. In combination with other drugs like opioid analgesic, paracetamol is used in the management of post surgical pain and severe pain.

  • Acute pain
  • Analgesic
  • Anti-pyretic
  • Migraine headaches
  • Dysmenorrhea
  • Joint pain 

It inhibits the synthesis of prostaglandin synthesis by competing with arachidonic acid for the active site of COX.

Absorption

It has rapid and complete absorption

Distribution

The protein binding of the drug is about 25%, it undergoes glucuronidation in liver.

Excretion

About 80% of acetaminophen is excreted in the urine after conjugation and about 3% of the drug is excreted unchanged.

 

  • Liver Failure
  • Liver Problems
  • Serious Kidney Problems
  • Shock
  • Overdose of the Drug Acetaminophen
  • Poor Nutrition
  • Any allergies
  • Liver disease
  • Alcohol abuse
  • Chewable tablet may contain sugar or aspartame should not be used in diabetic patients

CONTACT US

You may contact us by filling in this form any time you need professional support or have any questions.





WhatsApp chat
Send Enquiry

We are glad that you preferred to contact us. Please fill our short form and one of our friendly team members will contact you back.

X
Send Enquiry